Ordinariness in good reductions of Shimura varieties of PEL-type

Torsten Wedhorn

Annales scientifiques de l'École Normale Supérieure (1999)

  • Volume: 32, Issue: 5, page 575-618
  • ISSN: 0012-9593

How to cite


Wedhorn, Torsten. "Ordinariness in good reductions of Shimura varieties of PEL-type." Annales scientifiques de l'École Normale Supérieure 32.5 (1999): 575-618. <http://eudml.org/doc/82496>.

author = {Wedhorn, Torsten},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {Shimura varieties; abelian varieties; crystalline Dieudonné theory; ordinary varieties; arithmetic aspects of moduli; PEL-datum},
language = {eng},
number = {5},
pages = {575-618},
publisher = {Elsevier},
title = {Ordinariness in good reductions of Shimura varieties of PEL-type},
url = {http://eudml.org/doc/82496},
volume = {32},
year = {1999},

AU - Wedhorn, Torsten
TI - Ordinariness in good reductions of Shimura varieties of PEL-type
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1999
PB - Elsevier
VL - 32
IS - 5
SP - 575
EP - 618
LA - eng
KW - Shimura varieties; abelian varieties; crystalline Dieudonné theory; ordinary varieties; arithmetic aspects of moduli; PEL-datum
UR - http://eudml.org/doc/82496
ER -


  1. [Bü] BÜLTEL, On the mod-p reduction of ordinary CM-points, preprint Harvard, 1997. 
  2. [CF] C.-L. CHAI, G. FALTINGS, Degeneration of Abelian Varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, Band 22, Springer, 1990. Zbl0744.14031MR92d:14036
  3. [Dr] V.G. DRINFIELD, Coverings of p-adic symmetric regions, Funct. Anal. and Appl. 10, 29-40, 1976. Zbl0346.14010
  4. [Gr] A. GROTHENDIECK, Groupes de Barsotti-Tate et cristaux de Dieudonné, Presses de l'Université de Montréal, 1974. Zbl0331.14021MR54 #5250
  5. [Ill] L. ILLUSIE, Déformations de Groupes de Barsotti-Tate, in Séminaire sur les Pinceaux Arithmétiques : la conjecture de Mordell, Astérisque 127, 151-198, 1985. MR801922
  6. [Kn] M.-A. KNUS, Quadratic and Hermitian Forms over Rings, Grundlehren der mathematischen Wissenschaft 294, Springer, 1991. Zbl0756.11008MR92i:11039
  7. [Ko1] R. KOTTWITZ, Points on some Shimura varieties over finite fields, J. AMS 5, 373-444, 1992. Zbl0796.14014MR93a:11053
  8. [Ko2] R. KOTTWITZ, Isocrystals with additional structure, Comp. math. 56, 201-220, 1985. Zbl0597.20038MR87i:14040
  9. [Ko3] R. KOTTWITZ, Isocrystals with additional structure II, preprint Chicago, 1995. 
  10. [Ko4] R. KOTTWITZ, Shimura Varieties and Twisted Orbital Integrals, Math. Ann. 269, 287-300, 1984. Zbl0533.14009MR87b:11047
  11. [Kob] N. KOBLITZ, p-adic variation of the zeta function over families of varieties defined over finite fields, Comp. math. 31, 119-218, 1975. Zbl0332.14008MR54 #2658
  12. [Me] W. MESSING, The Crystals Associated to Barsotti-Tate Groups, with Applications to Abelian Schemes, Lecture Notes in Mathematics 264, Springer, 1972. Zbl0243.14013MR50 #337
  13. [Mu] D. MUMFORD, Bi-extensions of formal groups, Algebraic Geometry, Bombay Colloquium 1968, 307-322, Tata Inst. Fund. Research and Oxford Univ. Press, 1969. Zbl0216.33101
  14. [No] R. NOOT, Models of Shimura varieties in mixed characteristic, J. Algebraic Geometry 5, No. 1, 187-207, 1996. Zbl0864.14015MR96k:14018
  15. [NO] P. NORMAN, F. OORT, Moduli of abelian varieties, Ann. of Math., II. Ser. 112, 413-439, 1980. Zbl0483.14010MR82h:14026
  16. [Oo] F. OORT, Finite Group Schemes, Local Moduli for Abelian Varieties, and Lifting Problems, Proc. 5th Nordic Summer School, Wolters-Noordhoff Pub., The Netherlands, 1970. Zbl0239.14018
  17. [Ra] M. RAPOPORT, talk in Princeton, 1996. 
  18. [RR] M. RAPOPORT, M. RICHARTZ, On the classification and specialization of F-isocrystals with additional structure, Comp. Math. 103, 153-181, 1996. Zbl0874.14008MR98c:14015
  19. [RZ] M. RAPOPORT, Th. ZINK, Period Spaces for p-divisible Groups, Annals of Mathematics Studies 141, Princeton University Press, Princeton, 1996. Zbl0873.14039MR97f:14023
  20. [St] H. STAMM, On the reduction of the Hilbert-Blumenthal moduli scheme with Γ0(p)-level structure, Forum Mathematicum 9, 405-455, 1997. Zbl0916.14022MR98h:14030
  21. [Va] A. VASIU, Integral Canonical Models of Shimura Varieties of Preabelian Type, preprint Zürich, 1995. 
  22. [Z1] Th. ZINK, Cartier Theory and Crystalline Dieudonné Theory, preprint Bielefeld, 1997. 
  23. [Z2] Th. ZINK, Cartiertheorie kommutativer formaler Gruppen, Teubner-Texte zur Mathematik 68, Teubner Verlagsgesellschaft, Leipzig, 1984. Zbl0578.14039MR86j:14046

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.